Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
200 Publications
2025 | Journal Article | LibreCat-ID: 58402
Baier, T., Ferreira, A. C., Hilgert, J., Mourão, J. M., & Nunes, J. P. (2025). Fibering polarizations and Mabuchi rays on symmetric spaces of compact type. Analysis and Mathematical Physics, 15(1), Article 21. https://doi.org/10.1007/s13324-025-01012-6
LibreCat
| DOI
2025 | Book Chapter | LibreCat-ID: 58587
Hilgert, J. (2025). Quantum-Classical Correspondences for Locally Symmetric Spaces. In Symmetry in Geometry and Analysis, Volume 2. https://doi.org/10.1007/978-981-97-7662-7
LibreCat
| DOI
| Download (ext.)
2025 | Journal Article | LibreCat-ID: 59344
Arends, C., Frahm, J., & Hilgert, J. (2025). Edge Laplacians and Edge Poisson Transforms for Graphs. Potential Analysis. https://doi.org/10.1007/s11118-024-10184-y
LibreCat
| DOI
2025 | Journal Article | LibreCat-ID: 59343
Arends, C., Frahm, J., & Hilgert, J. (2025). A pairing formula for resonant states on finite regular graphs. Mathematische Annalen. https://doi.org/10.1007/s00208-025-03140-7
LibreCat
| DOI
2024 | Book | LibreCat-ID: 55193
Hoffmann, M., Hilgert, J., & Weich, T. (2024). Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik. Springer Berlin Heidelberg. https://doi.org/10.1007/978-3-662-67357-7
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 32101 |

Weich, T., Guedes Bonthonneau, Y., Guillarmou, C., & Hilgert, J. (2024). Ruelle-Taylor resonances of Anosov actions. J. Europ. Math. Soc., 1–36.
LibreCat
| Files available
2024 | Journal Article | LibreCat-ID: 57498
Baier, T., Hilgert, J., Kaya, O., Mourão, J. M., & Nunes, J. P. (2024). Quantization in fibering polarizations, Mabuchi rays and geometric Peter–Weyl theorem. Journal of Geometry and Physics, 207, Article 105355. https://doi.org/10.1016/j.geomphys.2024.105355
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 58103
Bux, K.-U., Hilgert, J., & Weich, T. (2024). Spectral correspondences for finite graphs without dead ends. Indagationes Mathematicae, 36(1), 188–217. https://doi.org/10.1016/j.indag.2024.05.001
LibreCat
| DOI
2024 | Book | LibreCat-ID: 57590
Hilgert, J. (2024). Mathematische Strukturen 2. Auflage. Springer Berlin Heidelberg. https://doi.org/10.1007/978-3-662-68893-9
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 31210
Arends, C., & Hilgert, J. (2023). Spectral correspondences for rank one locally symmetric spaces: the case of exceptional parameters. Journal de l’École Polytechnique — Mathématiques, 10, 335–403. https://doi.org/10.5802/jep.220
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34793
Glöckner, H., & Hilgert, J. (2023). Aspects of control theory on infinite-dimensional Lie groups and G-manifolds. Journal of Differential Equations, 343, 186–232. https://doi.org/10.1016/j.jde.2022.10.001
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35322
Bux, K.-U., Hilgert, J., & Weich, T. (2022). Poisson transforms for trees of bounded degree. Journal of Spectral Theory, 12(2), 659–681. https://doi.org/10.4171/jst/414
LibreCat
| DOI
2022 | Book Review | LibreCat-ID: 51554
Hilgert, J. (2022). Ethan D. Bolker und Maura B. Mast: Common Sense Mathematics, Second Edition. AMS/MAA Press 2021. In Mathematische Semesterberichte (Vol. 69, pp. 151–153). https://doi.org/10.1007/s00591-021-00314-7
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 31263
Guillarmou, C., Hilgert, J., & Weich, T. (2021). High frequency limits for invariant Ruelle densities. Annales Henri Lebesgue, 4, 81–119. https://doi.org/10.5802/ahl.67
LibreCat
| DOI
| arXiv
2021 | Journal Article | LibreCat-ID: 36271
Brennecken, D., Hilgert, J., & Ciardo, L. (2021). Algebraically Independent Generators for the Algebra of Invariant Differential Operators on SLn(R)/SOn(R). Journal of Lie Theory, 31(2), 459--468. https://doi.org/10.48550/arXiv.2008.07479
LibreCat
| DOI
2021 | Book Review | LibreCat-ID: 51556
Hilgert, J. (2021). Philip Ording: 99 Variations on a Proof. Princeton University Press 2019. In Mathematische Semesterberichte (Vol. 68, pp. 171–173). https://doi.org/10.1007/s00591-021-00295-7
LibreCat
| DOI
2021 | Book Review | LibreCat-ID: 51555
Hilgert, J. (2021). Georg Glaeser (Hrsg.): 77-mal Mathematik für zwischendurch – Unterhaltsame Kuriositäten und unorthodoxe Anwendungen. Springer Spektrum 2020. In Mathematische Semesterberichte (Vol. 68, pp. 175–177). https://doi.org/10.1007/s00591-021-00296-6
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 35702
Schürmann, M., Panse, A., Shaikh, Z., Biehler, R., Schaper, N., Liebendörfer, M., & Hilgert, J. (2021). Consultation Phases in Mathematics Learning and Support Centres. International Journal of Research in Undergraduate Mathematics Education, 8(1), 94–120. https://doi.org/10.1007/s40753-021-00154-9
LibreCat
| DOI